Alert archive / Arizona / Red Flag Warnings in 2014

Red Flag Warning 9, NWS Phoenix, AZ

May 19, 20145 counties in Arizona

NWS Phoenix, AZ issued this red flag warning at May 19, 2014, 2:37 PM MST for 5 counties in Arizona. It took effect at May 20, 2014, 9:00 AM MST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 19, 2014, 2:37 PM MST (21:37 UTC)
In effect from
May 20, 2014, 9:00 AM MST
Expired
May 20, 2014, 8:00 PM MST
In force
11 hr
Issued by
NWS Phoenix, AZ

Counties Gila County, AZ, La Paz County, AZ, Maricopa County, AZ, Pinal County, AZ, Yuma County, AZ

The radar

The Phoenix radar (KIWA), 78 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tuscon, AZ (KDMA), launched 12:00Z, 9.6 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2014-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2014-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4921 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

873 
WWUS85 KPSR 192137
RFWPSR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
237 PM MST MON MAY 19 2014

AZZ132-133-201400-
/O.UPG.KPSR.FW.A.0007.140520T1800Z-140521T0300Z/
/O.NEW.KPSR.FW.W.0009.140520T1600Z-140521T0300Z/
ARIZONA FIRE WEATHER ZONE 132                                    
SOUTH-CENTRAL AND SOUTHWEST DESERTS-
ARIZONA FIRE WEATHER ZONE 133                                    
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
237 PM MST MON MAY 19 2014

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 8 PM MST TUESDAY FOR
STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH FIRE DANGER FOR
THE SOUTH-CENTRAL AND SOUTHWEST ARIZONA DESERTS...SOUTHERN GILA COUNTY...AND
THE TONTO NATIONAL FOREST FOOTHILLS...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH FIRE
DANGER...WHICH IS IN EFFECT FROM 9 AM TO 8 PM MST TUESDAY. THE FIRE
WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...IN ARIZONA...SOUTH-CENTRAL AND SOUTHWEST 
  DESERTS AND SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST 
  FOOTHILLS.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* TIMING...LATE TUESDAY MORNING THROUGH TUESDAY EVENING.

* RELATIVE HUMIDITY...AS LOW AS 7 PERCENT.

* IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH. THESE
  CONDITIONS...COMBINED WITH LOW RELATIVE HUMIDITY AND STRONG WINDS
  WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX
3 follow-up statements
367 
WWUS85 KPSR 201013
RFWPSR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
313 AM MST TUE MAY 20 2014

AZZ132-133-210015-
/O.CON.KPSR.FW.W.0009.140520T1600Z-140521T0300Z/
ARIZONA FIRE WEATHER ZONE 132                                    
SOUTH-CENTRAL AND SOUTHWEST DESERTS-
ARIZONA FIRE WEATHER ZONE 133                                    
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
313 AM MST TUE MAY 20 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
8 PM MST THIS EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY
AND VERY HIGH FIRE DANGER FOR THE SOUTH-CENTRAL AND SOUTHWEST
ARIZONA DESERTS...SOUTHERN GILA COUNTY...AND THE TONTO NATIONAL
FOREST FOOTHILLS...

* AFFECTED AREA...IN ARIZONA...SOUTH-CENTRAL AND SOUTHWEST 
  DESERTS AND SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST 
  FOOTHILLS.

* WINDS...SOUTHWEST 15 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* TIMING...LATE TUESDAY MORNING THROUGH TUESDAY EVENING.

* RELATIVE HUMIDITY...AS LOW AS 8 PERCENT.

* IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH. 
  THESE CONDITIONS...COMBINED WITH LOW RELATIVE HUMIDITY AND 
  STRONG WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER 
  CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX
465 
WWUS85 KPSR 202208
RFWPSR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
308 PM MST TUE MAY 20 2014

AZZ132-133-210300-
/O.CON.KPSR.FW.W.0009.000000T0000Z-140521T0300Z/
ARIZONA FIRE WEATHER ZONE 132                                    
SOUTH-CENTRAL AND SOUTHWEST DESERTS-
ARIZONA FIRE WEATHER ZONE 133                                    
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
308 PM MST TUE MAY 20 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH FIRE
DANGER FOR THE SOUTH-CENTRAL AND SOUTHWEST ARIZONA DESERTS...
SOUTHERN GILA COUNTY...AND THE TONTO NATIONAL FOREST FOOTHILLS...

* AFFECTED AREA...IN ARIZONA...SOUTH-CENTRAL AND SOUTHWEST 
  DESERTS AND SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST 
  FOOTHILLS.

* WINDS...SOUTHWEST 15 TO 30 MPH WITH GUSTS UP TO 35 MPH.

* TIMING...THROUGH TUESDAY EVENING.

* RELATIVE HUMIDITY...AS LOW AS 7 PERCENT.

* IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH. 
  THESE CONDITIONS...COMBINED WITH LOW RELATIVE HUMIDITY AND 
  STRONG WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER 
  CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX
679 
WWUS85 KPSR 210305
RFWPSR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
805 PM MST TUE MAY 20 2014

AZZ132-133-210415-
/O.EXP.KPSR.FW.W.0009.000000T0000Z-140521T0300Z/
ARIZONA FIRE WEATHER ZONE 132                                    
SOUTH-CENTRAL AND SOUTHWEST DESERTS-
ARIZONA FIRE WEATHER ZONE 133                                    
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
805 PM MST TUE MAY 20 2014

...RED FLAG WARNING EXPIRED AT 8 PM MST THIS EVENING FOR STRONG
WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH FIRE DANGER FOR THE SOUTH
CENTRAL AND SOUTHWEST ARIZONA DESERTS...SOUTHERN GILA COUNTY...AND
THE TONTO NATIONAL FOREST FOOTHILLS...

LOCALLY BREEZY SOUTHWEST WINDS PERSISTED ACROSS THE DESERTS OF SOUTH
CENTRAL ARIZONA THIS EVENING...AND HUMIDITIES REMAINED LOW...MOSTLY
10 PERCENT OR LESS. HOWEVER...WINDS HAD TAPERED OFF QUITE A BIT SINCE
LATE AFTERNOON AND WERE WELL BELOW RED FLAG WARNING THRESHOLDS FOR
THE MOST PART. AS A RESULT THE RED FLAG WARNING WAS ALLOWED TO EXPIRE
AT 8 PM.

IT WILL REMAIN LOCALLY BREEZY INTO THE EVENING HOURS TONIGHT...AND
HUMIDITIES WILL REMAIN LOW UNTIL AT LEAST MIDNIGHT AND AS SUCH THERE
WILL BE ENHANCED FIRE DANGER INTO THE MORNING HOURS ON WEDNESDAY.

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this red flag warning went out at May 19, 9:55 AM MST, 4 hours 42 minutes earlier.

Area forecast discussion, May 19, 9:55 AM MST, 4 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
955 AM MST MON MAY 19 2014

.SYNOPSIS...
A SUBSTANTIAL COOLING TREND WILL TAKE PLACE OVER THE NEXT FEW DAYS
AS A DEEP LOW PRESSURE SYSTEM WILL MOVE DOWN THE U.S. WEST COAST
INTO THE DESERT SOUTHWEST BY MID WEEK. TEMPERATURES WILL DROP TO THE
LOW 90S BY MID WEEK AND REMAIN BELOW NORMAL THROUGH THE WEEKEND WITH
BREEZY TO WINDY CONDITIONS THROUGH WEDNESDAY.

&&

.DISCUSSION...
WATER VAPOR IMAGERY SHOWS AN UPPER TROUGH CENTERED NEAR THE PACIFIC
NORTHWEST COAST TAKING ON A LESS POSITIVELY TILTED ORIENTATION AS IT
SWINGS SOUTH-SOUTHEASTWARD. THE TROUGH WILL CONTINUE TO MOVE
SOUTHEASTWARD TODAY AND TUESDAY AND PUSHING A DRY COOL FRONT ACROSS
OUR FORECAST AREA TUESDAY. ANTICIPATE BREEZY CONDITIONS ONCE AGAIN
THIS AFTERNOON WITH STRONGER WINDS TUESDAY AS WINDS AT AND BELOW 700
MB LOOK TO BE ANOTHER 5 KTS STRONGER...POSSIBLY 10 KTS IN SOME
SPOTS. WINDS WILL BE STRONG ENOUGH FOR FIRE WEATHER CONCERNS AND
THUS WE HAVE A WATCH GOING. WILL ALSO BE EVALUATING POTENTIAL FOR
WIND ADVISORY CONDITIONS OVER SOUTHEAST CALIFORNIA WHERE HUMIDITIES
WILL BE HIGHER BEHIND THE FRONT. MORE LATER.

&&

.PREVIOUS DISCUSSION ISSUED 313 AM...
A SIGNIFICANT PATTERN CHANGE FOR THE REGION IS ON THE HORIZON AS A
PACIFIC LOW PRESSURE SYSTEM IS FORECAST TO AFFECT THE DESERT
SOUTHWEST AT LEAST THROUGH THE REST OF THE WEEK. LITTLE CHANGE IS
EXPECTED TODAY AS THE LOW APPROACHES...BUT WILL KNOCK A COUPLE
DEGREES OFF HIGHS VERSUS SUNDAY. THE CURRENT UPPER LOW CENTER IS
LOCATED JUST OFF THE OREGON COAST...BUT WITH SUCH A LARGE OPEN
TROUGH...UPPER LEVEL WINDS WILL BACK TO A SOUTHWESTERLY DIRECTION
THIS MORNING. CURRENT WATER VAPOR IMAGERY SHOWS A CONTINUOUS FEED OF
DRY AIR INTO THE DESERT SOUTHWEST AND NOT MUCH MOISTURE UPSTREAM
ASSOCIATED WITH THE CORE OF THE UPPER LOW.

OVERALL THIS NEXT SYSTEM WILL BE A FAIRLY TYPICAL MONTH OF MAY LOW
PRESSURE SYSTEM BRINGING WINDY CONDITIONS...BUT LITTLE IN THE WAY OF
MOISTURE AND CLOUDS. HOWEVER...THE RESIDENCE TIME OVER THE DESERT
SOUTHWEST FOR THIS SYSTEM WILL BE ABNORMALLY LONG AS IT BECOMES CUT
OFF FROM THE MAIN FLOW AND IS FORECAST TO BE QUASI-STATIONARY OVER
OUR REGION FOR SEVERAL DAYS. THE MAIN IMPACT WITH THE LOW WILL BE IN
THE FORM OF FIRE WEATHER DUE TO THE INCREASED WINDS AND CONTINUED
LOW HUMIDITIES. SOUTHEAST CALIFORNIA WILL AGAIN HOST THE STRONGER
WINDS TODAY WITH GUSTS APPROACHING 40 MPH ALONG RIDGETOPS. AS THE
LOW DIGS SOUTHWARD INTO SOUTHERN CALIFORNIA ON TUESDAY AFTERNOON...A
COLD FRONT WILL MOVE THROUGH SOUTHEAST CALIFORNIA EARLY IN THE DAY
AND THEN ACROSS THE PHOENIX AREA DURING THE LATE AFTERNOON HOURS.
ANTICIPATING A FEW HOUR WINDOW OF ENHANCED WINDS FOCUSED NEAR THE
FRONT AS IT PROGRESSES ACROSS THE CWA. MAY END UP NEEDING A WIND
ADVISORY FOR PORTIONS OF OUR AREA TUESDAY AFTERNOON...MOST LIKELY
IMPERIAL COUNTY CA AND GILA COUNTY AZ...BUT FOR NOW HOLDING OFF
SINCE IT LOOKS TO BE A BORDERLINE EVENT. FIRE WEATHER WATCH REMAINS
IN EFFECT FOR TUESDAY FOR THE HIGHER TERRAIN EAST OF PHOENIX...BUT
NOW AM INCLUDING THE REST OF SOUTH-CENTRAL ARIZONA IN THE WATCH DUE
TO THE BREEZY TO WINDY CONDITIONS AND DRY HUMIDITIES.

AS THE LOW CENTERS OVER THE REGION...TEMPERATURES WILL DROP TO BELOW
SEASONAL NORMALS STARTING TUESDAY. WEDNESDAY AND THURSDAY WILL BE
THE COOLEST DAYS WITH HIGHS GENERALLY IN THE 85-90 DEGREE RANGE
ACROSS THE DESERTS. MODELS ARE STILL IN GOOD AGREEMENT WITH THE
PROGRESSION OF THE LOW WITH THE CENTER MOVING INTO SOUTHEAST
CALIFORNIA ON THURSDAY AND INTO SOUTHERN ARIZONA FRIDAY AND
SATURDAY. WINDS WILL DIMINISH ON WEDNESDAY...BUT STILL BE BREEZY AT
TIMES...AND WITH THE LOW CENTER MOVING OVER THE AREA LATER THIS
WEEK...WINDS WILL TURN FAIRLY LIGHT. ALSO...AS THE LOW MOVES OVER
SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA...SOUTHERLY LOW LEVEL
FLOW WILL LEAD TO A SLIGHT INCREASE IN MOISTURE...BUT IN REALITY NOT
REALLY ENOUGH TO ALLOW FOR MUCH OF A CHANCE OF SHOWERS. A LOW END
SLIGHT CHANCE OF SHOWERS...CONFINED TO ONLY HIGHER TERRAIN AREAS OF
GILA COUNTY...IS POSSIBILITY ON FRIDAY AND POSSIBLY SATURDAY WITH
THE LOW CENTER OVER SOUTHWEST ARIZONA.

THE LATEST MODEL RUNS CALL INTO QUESTION WHEN EXACTLY THE LOW WILL
EXIT THE REGION WITH THE EUROPEAN KEEPING IT AROUND A BIT LONGER
INTO THE WEEKEND. FORECAST TEMPERATURES FOR THIS WEEKEND ARE
SOMEWHAT ON THE LOWER CONFIDENCE SIDE DUE TO THE QUESTION OF HOW
LONG THE LOW WILL LINGER OVER THE REGION...BUT OVERALL A GRADUAL
INCREASE WILL OCCUR WITH OUR WESTERN ZONES WARMING UP TO NEAR NORMAL
BY SATURDAY WHILE LAGGING A DAY OR TWO BEHIND ELSEWHERE.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...
THROUGH 19Z MON...SCT CIRRUS CLDS. LIGHT SOUTH TO SOUTHEAST WIND
UNDER 10 KNOTS. FROM 19Z MON TO 03Z TUE...SCT CIRRUS CLOUDS.
INCREASING SOUTHWEST WIND 15 TO 25 KNOTS PEAKING AROUND 00Z.

SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...
THROUGH 17Z MON...CLEAR SKIES. SOUTHWEST WIND 10 TO 18 KNOTS. FROM
17Z MON TO 03Z TUE. CLEAR SKIES. INCREASING SOUTHWEST WIND 15 TO 25
KNOTS WITH GUSTS TO 30 KNOTS.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
WEDNESDAY THROUGH SUNDAY...
A RELATIVELY COOL PACIFIC LOW PRESSURE SYSTEM WILL SETTLE OVER THE
AREA WEDNESDAY THROUGH SATURDAY...THEN MOVE EAST AND OUT OF THE
REGION ON SUNDAY. AS A RESULT...BELOW NORMAL AFTERNOON TEMPERATURES
ARE EXPECTED...WITH SLIGHTLY HIGHER MINIMUM RELATIVE HUMIDITIES...
I.E. FROM 10 TO 12 PERCENT. MUCH LIGHTER WINDS ARE EXPECTED THIS
PERIOD WITH GOOD OVERNIGHT RECOVERY. THERE IS ALSO A SLIGHT CHANCE
OF A HIGH BASED AFTERNOON THUNDERSTORM FRIDAY AND SATURDAY OVER THE
SOUTHERN GILA COUNTY MOUNTAINS...OR THE SAN CARLOS RESERVATION
BORDERING THE WHITE MOUNTAINS. CLEAR AND WARMER SUNDAY.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
     AZZ021>024-026>028.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...AJ
PREVIOUS DISCUSSION...KUHLMAN
AVIATION...VASQUEZ
FIRE WEATHER...VASQUEZ
Hazardous weather outlook, May 19, 3:35 AM MST, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
335 AM MST MON MAY 19 2014

AZZ021>024-026>028-200430-
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
335 AM MST MON MAY 19 2014

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...SOUTH-
CENTRAL ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

NO WEATHER HAZARDS ARE EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH.

GUSTY SOUTHWEST WINDS WILL DEVELOP TUESDAY AFTERNOON AHEAD OF AN
APPROACHING COLD FRONT. WIND GUSTS OF 30-40 MPH WILL BE POSSIBLE
WHILE IN COMBINATION WITH LOW RELATIVE HUMIDITIES MAY LEAD TO HIGH
FIRE DANGER TUESDAY AFTERNOON AND EARLY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AZZ020-025-CAZ031>033-200430-
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
335 AM MST MON MAY 19 2014 /335 AM PDT MON MAY 19 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA AND EXTREME SOUTHEAST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO WEATHER HAZARDS ARE EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STRONG SOUTHWESTERLY WINDS WILL DEVELOP LATE TUESDAY
MORNING...PEAKING MID TO LATE AFTERNOON ON TUESDAY. WIND GUSTS TO 40
MPH WILL BE POSSIBLE. LOCALIZED BLOWING DUST REDUCING VISIBILITIES
AND CROSS WINDS AFFECTING TRUCK TRAVEL ON INTERSTATES WILL BE THE
PRIMARY IMPACTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

Nearby

Red Flag Warnings in Arizona, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.